MathSciNet Relay Station
MathSciNet bibliographic data
MR358847 57F15
Toda, Hirosi; Watanabe, Takashi The integral cohomology ring of ${\bf F}\sb{4}/{\bf T}$ and ${\bf E}\sb{6}/{\bf T}$. J. Math. Kyoto Univ. 14 (1974), 257–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement